# SDR HNAA2023022200052

- Difficulty date: February 19, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 51,157 hours, 48,891 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN STRINGER 17L AT FRAME 60-61.      REPARIED IAW EO1-53-23-0043 DAMAGE WAS ON STRINGER SECTION THAT WAS REPLACED
